Facebook Pixel
EmpowHER Guest

Postinor 2 pills

By Anonymous March 26, 2017 - 2:56pm
Rate This

My name is Helen..I and my boyfriend had sex 3 times[evening , night and early morning]..and definetly released inside me. That same morning i took the postinor 2 tablet [swallowed both at the same time because of multiple sex]..a week later am feeling pains underneath my abdomen..could i possibly be pregnant after such attempt??? Cos im really feeling like am pregnant ...did i go wrong in taking the pill??
Waiting for your anticipated response

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!